# SDR USAA001765

- Difficulty date: October 16, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK FLOORBEAM CORRODED, 1 INCH BY 1 INCH, STATION 377.7, LBL 45.  CORROSION LEVEL 1.  INSTALLED NEW SECTION PER SRM 51-10-00.  (M)
